Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    22
  • views
    5,561

Day 6

Brittonaccutane

565 views

So today's day six... I'm definitely starting to see some side effects. Last night my nose started feeling sore and dry -- kinda like when you have a cold and blow it over and over -- nothing too painful, but definitely sore. Then today when I woke up, I noticed that my skin is starting to get all flaky, especially around my nose and mouth. Sigh.

The headaches have gone away for now (thank god) and I haven't had any active pimples in several days now... hopefully since my issue is mainly blackheads/whiteheads everywhere, I won't get the initial breakout? *fingers crossed*

Also, the oil my skin is producing seems to have changed consistency... now instead of being really thin and slick, it's sorta thicker and waxy-ish. Yeah, gross.



7 Comments


Recommended Comments

How many mg are you taking? I've been on 40mg since 41 days now, I only have dry lips, my skin never been dry which is weird... but at least my face is not oily anymore :)

I haven't had any Initial Breakout so far... I hope I won't! All my blackheads and whiteheads are gone! My skin never felt soooo soft.

I kinda hope the doctor will bump me on 60mg, I feel like it would work more. You can follow me on Youtube at Juliebaby28.

Good luck!

Julie

Share this comment


Link to comment

I'm on 40mgs right now too :) How long did it take before the blackheads/whiteheads started disappearing?

I'll definitely check out your channel!

Share this comment


Link to comment

I don't know exactly, but i'd say after 3 weeks I started seeing a HUGE difference. But I also had more whiteheads before it got better. I wanted to pop them soooo bad :S But I didn't since everytime I mess with my pimples now, it makes a big red mark covered by a scab and takes dayssss to heal :(

My skin is very sensitive on Accutance, but I find that some of my pimples (if they are tiny) will take 24 hours to heal, which is awesome :) So far, I can say that i'm VERY impressed and happy with Accutane! I had more side effects at the begining, like headaches, dry eyes, itchy arms/legs, achy joints and sore back, but they are now gone!

My ''only'' concern right now is more my neck acne... whenever I have 1 zit, it says forever. Oh and also I find that I have a few red marks (mostly on my jawline and cheeks) from old pimples :(

Share this comment


Link to comment

I am two days off from you- I am at day 4 at 40mg!

I am also 19.. and my acne is also mild-moderate, I guess we are in the same boat!!

Share this comment


Link to comment

@Julie: Okay awesome, I can't wait for that point to come! I'll definitely keep that in mind about popping the whiteheads -- sometimes it's so hard not to, but I know I don't want to cause a bigger problem.

@gypsysunshine: yay! It's been great having other people that are dealing with the same thing. :) Can't wait to see your progress!

Share this comment


Link to comment

Best of luck, Britt! smile.png

I bet those side effects are annoying but at least you know something is starting to happen. Fingers crossed you get to skip an initial breakout and Accutane just gets right along to doing its thing.

I looked at your pictures and I reckon your skin is in great shape so I'm sure it will be perfect by the end. :)

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×